# SDR TRBA2009095SUP

- Difficulty date: October 13, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 29,164 hours, 28,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 01171H1308
- Condition: Failed
- Location: Cockpit
- Part time: 9,074 hours, 8,634 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT IN MODERATE RAIN AT 11,000 FT, A SPARK IN F/O WINDSHIELD BOTTOM RIGHT SIDE WAS SEEN, THEN ANOTHER ONE AND A CRACK BEGAN TO RUN DIAGONALLY ALONG FRONT WINDSHIELD.  BEFORE ANYTHING COULD BE DONE FRONT WINDSHIELD SHATTERED AND F/O WINDSHIELD HEAT FAULT LIGHT ILLUMINATED.  FOLLOWED CHECKLIST ON AOM AND LANDED.  REMOVED AND REPLACED F/O WINDSHIELD IAW JIC NR 56-11-00.
